# SDR L48S2016FA0000436

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 1,090 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,090 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Engine
- Part time: 1,090 hours
- Component: Engine, Lyc, LO360A1H6
- Component part number: LO360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHANGE OF CYLINDERS 1, 2, 3 AND 4 IAW CUSTOMER REQUEST, EXCESSIVE WEAR OF PUSHRODS, ROCKER ARMS WERE OBSERVED.  EXCESSIVE WEAR APPEARS TO BE DUE TO OIL STARVATION, CAUSING EXCESSIVE VALVE LASH CLEARANCE AND CHATTERING.  TIME SINCE LAST OIL CHANGE AND OIL ANALYSIS LESS THAN 50 HOURS.  NO ABNORMALITIES REPORTED FROM OIL SAMPLE TEST.
